# SDR USAA2013042300012

- Difficulty date: March 25, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231508200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN FR28 TO FR29, S42L.  REPAIRED STRINGER 42L BETWEEN FR28 TO FR29 IAW A321 SRM 53-21-13.
